# SDR USAA2012022000014

- Difficulty date: February 9, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 26,177 hours, 20,541 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D53472189204
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK,  LEVEL 2 GALVANIC CORROSION ON FLOOR SUPPORT BETWEEN 67+16 INCHES TO FR69, -Y1162.5.  REPLACED FLOOR SUPPORT IAW SRM 51-72-11 & DRAWING D53472780.
